An adaptive approach to selecting a flow-partition exponent for a multiple-flow-direction algorithm

TitleAn adaptive approach to selecting a flow-partition exponent for a multiple-flow-direction algorithm
Publication TypeJournal Article
Year of Publication2007
AuthorsQin, Cheng-Zhi, A-Xing Zhu, T. Pei, B. Li, C. Zhou, and L. Yang
JournalInternational Journal of Geographical Information Science
Volume21
Pagination443-458
Type of ArticleJournal Article
DOI10.1080/13658810601073240
0
Your rating: None